Restricted lazard elimination and modular Lie powers

Ralph Stöhr*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We exhibit a variation of the Lazard Elimination Theorem for free restricted Lie algebras, and apply it to two problems about finite group actions on free Lie algebras over fields of positive characteristic.

Original languageEnglish
Pages (from-to)259-277
Number of pages19
JournalJournal of the Australian Mathematical Society
Issue number2
Publication statusPublished - Oct 2001
Externally publishedYes


Dive into the research topics of 'Restricted lazard elimination and modular Lie powers'. Together they form a unique fingerprint.

Cite this